Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have taken Diane 35. Why unusual bleeding? Related to unprotected sex?

Hello, I have taken Diane 35 for almost 2 months now (no pause), and since saturday I have an unusual bleeding (dark red/brown) and suspubial discomfort although I haven t finished the second palette ( there are still 6 pills in my tablet) , the problem is I had unprotected sex last sunday and now I am worried about being pregnant, even if I am pretty sure that I haven t forgotten to take a pill, what else could be the source of my problem ?
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Welcome to HCM
Greetings of the day
You require complete assessment by your Gynaecologist for unusual bleeding persisting for two months. Take an appointment and Consult your Gynaecologist at earliest.
Take care
Answered: Thu, 3 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor